# SDR SWAA2013121623353

- Difficulty date: November 29, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 23,023 hours, 10,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY REPAIR ANGLE CORRODED BETWEEN BS 787 TO BS 792, RBL 13.8.  REPAIRED ANGLE IAW EA.
